Works (3)

Updated: April 30th, 2024 05:02

2024 article

EIKONAL DEPTH: AN OPTIMAL CONTROL APPROACH TO STATISTICAL DEPTHS

Molina-Fructuoso, M., & Murray, R. (2024, April). FOUNDATIONS OF DATA SCIENCE, Vol. 4.

By: M. Molina-Fructuoso* & R. Murray n

author keywords: Multivariate analysis; data depth; outlier detection; adversarial ro- bustness; non-Euclidean depth
UN Sustainable Development Goal Categories
13. Climate Action (OpenAlex)
Sources: Web Of Science, NC State University Libraries
Added: April 29, 2024

2022 journal article

Tukey Depths and Hamilton-Jacobi Differential Equations

SIAM JOURNAL ON MATHEMATICS OF DATA SCIENCE, 4(2), 604–633.

By: M. Molina-Fructuoso* & R. Murray*

author keywords: statistical depths; robust statistics; Hamilton-Jacobi equations; viscosity solutions
TL;DR: It is proved that this equation possesses a unique viscosity solution, and that this solution always bounds the Tukey depth from below. (via Semantic Scholar)
Sources: Web Of Science, ORCID, NC State University Libraries
Added: May 12, 2022

2021 journal article

Local regularity result for an optimal transportation problem with rough measures in the plane

JOURNAL OF FUNCTIONAL ANALYSIS, 281(2).

By: P. Jabin*, A. Mellet* & M. Molina-Fructuoso n

author keywords: Optimal transportation; Singular measures; Non-convex domains
Sources: Web Of Science, NC State University Libraries
Added: June 10, 2021

Citation Index includes data from a number of different sources. If you have questions about the sources of data in the Citation Index or need a set of data which is free to re-distribute, please contact us.

Certain data included herein are derived from the Web of Science© and InCites© (2024) of Clarivate Analytics. All rights reserved. You may not copy or re-distribute this material in whole or in part without the prior written consent of Clarivate Analytics.